MathSciNet Relay Station
MathSciNet bibliographic data
MR1666775 57M60 (20F38 30F10)
Ivanov, Nikolai V.; McCarthy, John D. On injective homomorphisms between Teichmüller modular groups. I. Invent. Math. 135 (1999), no. 2, 425–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement